# SDR ASAA2018030623965

- Difficulty date: March 6, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB  CRACKED LBL 40, LBL 45.64, BS 663.  ACFT GROUNDED.  CUT AND REMOVED THE DAMAGED PRESSURE BULKHEAD WEB, AND ACCOMPLISHED A CATEGORY B REPAIR IAW SRM 57-10-10-2R-3, REPAIR 3, ALTERNATIVE 2.
